# SDR AALA202505157785

- Difficulty date: March 31, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5311310020290
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON RADOME SUPPORT ANGLE, UPPER POSITION ON FWD PRESSURE BULKHEAD. CRACK IS L= 0.911 IN . MAINTENANCE REPLACED SUPPORT ANGLE UPPER POSITION ON FORWARD PRESSURE BULKHEAD RADOME IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-801 AND DWG D53133319 AND DWG #D53113090.
